# SDR AALA201709189039

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Delaminated
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT PANEL (191DT) IS DELAMINATED, CRACKLED, AND HAS MULTIPLE SPOTS WITH FIBERGLASS SHOWING THROUGH.  REMOVED AND REPLACED THE EMERGENCY LIGHT PANEL.
